MAUDE Adverse Event Report: PHILIPS ULTRASOUND EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.This evaluation involves system log and workflow analysis.
 
Event or Problem Description
A customer reported an epiq cvxi ultrasound system would not capture ecg waveforms during an interventional surgery.The procedure in progress was completed successfully after restarting the system.There was no patient or user harm associated with this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A philips field service engineer went to the customer site to gather system data for further investigation.A thorough investigation was performed to identify the root cause of this issue, including an evaluation and analysis of the logs from the ultrasound system.The software engineering team concluded the customer was not using the correct settings and workflow to properly capture ecg waveforms.No system malfunction was identified during the system log review.The system has been placed back into service with no additional complaints regarding this issue reported by the customer post notification.

Brand Name
EPIQ CVXI
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key12443394
Report Number3019216-2021-10117
Device Sequence Number11975232
Product Code IYN
UDI-Device Identifier00884838097940
UDI-Public00884838097940
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795232
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/13/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown